# SDR AAL2004F00002

- Difficulty date: July 12, 2002
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KRUEGER FLAP JACK RIB HORIZONTAL SUPPORT FITTING CORRODED ON AFT SIDE BETWEEN ACT ATTACH POINTS.  REMOVED CORROSION, TREATED IAW ESO 30595.
